Alert archive / Wisconsin / Winter Storm Warnings in 2022

Winter Storm Warning 9, NWS Green Bay, WI

November 28, 2022Vilas County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Nov 28, 2022, 2:46 PM CST for Vilas County, Wisconsin. It took effect at Nov 29, 2022, 6:00 AM CST. It was in force for 16 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 28, 2022, 2:46 PM CST (20:46 UTC)
In effect from
Nov 29, 2022, 6:00 AM CST
Expired
Nov 29, 2022, 9:55 PM CST
In force
16 hr
Issued by
NWS Green Bay, WI

County Vilas County, WI

The radar

The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 1:58 PM CSTSNOW 2Presque Isle, WILIGHT TO MODERATE SNOW CONTINUES.
Nov 29, 2:23 PM CSTSNOW 1.512 W Land O Lakes, WILIGHT SNOW CONTINUES.
Nov 29, 8:30 PM CSTSNOW 4.312 W Land O Lakes, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

138 
WWUS43 KGRB 282046
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
246 PM CST Mon Nov 28 2022

.A low pressure system will bring moderate to heavy snowfall to 
north-central Wisconsin Tuesday morning through Tuesday afternoon.

WIZ005-290500-
/O.UPG.KGRB.WS.A.0003.221129T1200Z-221130T0600Z/
/O.NEW.KGRB.WS.W.0009.221129T1200Z-221130T0600Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
246 PM CST Mon Nov 28 2022

...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST 
TUESDAY NIGHT...

* WHAT...Heavy snow expected. Total snow accumulations between 4 and 
  8 inches.

* WHERE...Vilas County.

* WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Tuesday morning and evening commutes.

* ADDITIONAL DETAILS...The heaviest snowfall will occur across far 
  northern Vilas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ010-290500-
/O.NEW.KGRB.WW.Y.0021.221129T1200Z-221130T0600Z/
Oneida-
Including the cities of Rhinelander
246 PM CST Mon Nov 28 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT 
CST TUESDAY NIGHT...

* WHAT...Snow expected. Total snow accumulations between 3 and 5 
  inches.

* WHERE...Oneida County.

* WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning and evening commutes.

* ADDITIONAL DETAILS...The heaviest snowfall will be across 
  northwest Oneida county, with a fairly sharp gradient to lower 
  amounts of snowfall towards southeastern Oneida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Uhlmann
5 follow-up statements
177 
WWUS43 KGRB 290451
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1051 PM CST Mon Nov 28 2022

...MODERATE TO HEAVY SNOW EXPECTED ACROSS PORTIONS OF NORTH-CENTRAL 
WISCONSIN ON TUESDAY...

.A low pressure system will bring moderate to heavy snowfall to 
north-central Wisconsin Tuesday morning through Tuesday afternoon.

WIZ005-291300-
/O.CON.KGRB.WS.W.0009.221129T1200Z-221130T0600Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
1051 PM CST Mon Nov 28 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TUESDAY TO 
MIDNIGHT CST TUESDAY NIGHT...

* WHAT...Heavy snow expected. Total snow accumulations between 4 and 
  8 inches.

* WHERE...Vilas County.

* WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Tuesday morning and evening commutes.

* ADDITIONAL DETAILS...The heaviest snowfall will occur across far 
  northern Vilas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ010-291300-
/O.CON.KGRB.WW.Y.0021.221129T1200Z-221130T0600Z/
Oneida-
Including the cities of Rhinelander
1051 PM CST Mon Nov 28 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 
MIDNIGHT CST TUESDAY NIGHT...

* WHAT...Snow expected. Total snow accumulations between 3 and 5 
  inches.

* WHERE...Oneida County.

* WHEN...From 6 AM Tuesday to Midnight CST Tuesday Night.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning and evening commutes.

* ADDITIONAL DETAILS...The heaviest snowfall will be across 
  northwest Oneida county, with a fairly sharp gradient to lower 
  amounts of snowfall towards southeastern Oneida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
604 
WWUS43 KGRB 291011
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
411 AM CST Tue Nov 29 2022

...MODERATE TO HEAVY SNOW EXPECTED ACROSS PORTIONS OF NORTH CENTRAL 
WISCONSIN TODAY...

.A low pressure system will bring moderate to heavy snowfall to 
north central Wisconsin, especially from mid-morning through 
mid-evening. The snow will mix with rain at times.

WIZ005-291815-
/O.CON.KGRB.WS.W.0009.221129T1200Z-221130T0600Z/
Vilas-
Including the cities of Eagle River and Lac Du Flambeau
411 AM CST Tue Nov 29 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Snow, heavy at times, especially from mid-morning through 
  mid-evening. Total snow accumulations between 4 and 8 inches over 
  the northwest part of the county, with lesser amounts farther 
  southeast.

* WHERE...Vilas County.

* WHEN...Until Midnight CST tonight.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  will impact the evening commute.

* ADDITIONAL DETAILS...Gusty west winds later tonight may result in 
  minor blowing and drifting of the snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ010-291815-
/O.CON.KGRB.WW.Y.0021.221129T1200Z-221130T0600Z/
Oneida-
Including the cities of Rhinelander
411 AM CST Tue Nov 29 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Snow expected, especially from mid-morning through 
  mid-evening. Total snow accumulations between 3 and 5 inches over 
  northwest Oneida County, with lesser amounts farther east.

* WHERE...Oneida County.

* WHEN...Until Midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the evening commute.

* ADDITIONAL DETAILS...Gusty west winds later tonight may result in 
  minor blowing and drifting of the snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch
315 
WWUS43 KGRB 291747
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1147 AM CST Tue Nov 29 2022

WIZ005-300200-
/O.CON.KGRB.WS.W.0009.000000T0000Z-221130T0600Z/
Vilas-
Including the cities of Lac Du Flambeau and Eagle River
1147 AM CST Tue Nov 29 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Heavy snow. Additional snow accumulations between 3 and 5 
  inches.

* WHERE...Vilas County.

* WHEN...Until Midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ010-300200-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-221130T0600Z/
Oneida-
Including the cities of Rhinelander
1147 AM CST Tue Nov 29 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Snow. Additional snow accumulations up to 2 to 4 inches.

* WHERE...Oneida County.

* WHEN...Until Midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Uhlmann
987 
WWUS43 KGRB 300203
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
803 PM CST Tue Nov 29 2022

...MODERATE TO HEAVY SNOW EXPECTED ACROSS PORTIONS OF NORTH CENTRAL 
WISCONSIN THIS EVENING...

.A low pressure system will bring moderate to heavy snowfall to 
north central Wisconsin this evening and taper off. The snow will 
mix with rain at times.

WIZ005-300600-
/O.CON.KGRB.WS.W.0009.000000T0000Z-221130T0600Z/
Vilas-
Including the cities of Eagle River and Lac Du Flambeau
803 PM CST Tue Nov 29 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Light to moderate snow. Additional snow accumulations up to 
  one inch.

* WHERE...Vilas County.

* WHEN...Until Midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ010-300600-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-221130T0600Z/
Oneida-
Including the cities of Rhinelander
803 PM CST Tue Nov 29 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST 
TONIGHT...

* WHAT...Light to moderate snow. Additional snow accumulations up to 
  one inch.

* WHERE...Oneida County.

* WHEN...Until Midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
077 
WWUS43 KGRB 300355
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
955 PM CST Tue Nov 29 2022

WIZ005-300500-
/O.CAN.KGRB.WS.W.0009.000000T0000Z-221130T0600Z/
Vilas-
Including the cities of Eagle River and Lac Du Flambeau
955 PM CST Tue Nov 29 2022

...WINTER STORM WARNING IS CANCELLED...

The heaviest snow has ended this evening.  Therefore, the Winter 
Storm Warning has been cancelled.  Some light snow as well as 
blowing and drifting snow is still possible overnight.

$$

WIZ010-300500-
/O.CAN.KGRB.WW.Y.0021.000000T0000Z-221130T0600Z/
Oneida-
Including the cities of Rhinelander
955 PM CST Tue Nov 29 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

The heaviest snow has ended this evening.  Therefore, the Winter 
Weather Advisory has been cancelled.  Some light snow as well as 
blowing and drifting snow is still possible overnight.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 28, 12:45 PM CST, 2 hours 1 minute earlier.

Area forecast discussion, Nov 28, 12:45 PM CST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
1245 PM CST Mon Nov 28 2022

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 416 AM CST Mon Nov 28 2022

Main forecast concerns will be dealing with snow amounts, if any
rain will mix in over the far north and where the rain/snow
cutoff will set up on Tuesday.

For today...A quiet day is expected across the area with the only
feature to watch being the lake effect band setting up over Lake
Michigan which could clip Door Co. Delta Ts in the lower to mid
teens across the lake this morning with a weak band/area of clouds
evident on satellite. As winds switch to the south, the band
should continue and hover near northern Door Co through early
afternoon. As WAA occurs during the day, delta Ts will drop and
the band will dissipate. Will carry some sprinkles/flurries to
cover this threat, but no impacts are expected. Some low clouds
still lingering over the north early this morning ,with the WAA
producing some more as the day wears on. The WAA could also
produce some light precip over far north central late this
afternoon. High clouds will also be pushing across the area for
much of the day. Highs look to be similar to yesterday, with most
spots in the mid 30s north to mid 40s south.

For tonight...Low pressure will organize over the southern Plains
and begin to track toward the Great Lakes. WAA will continue
ahead of the system, especially over eastern WI. Increasing
moisture and isentropic lift, along with a weak warm front lifting
north, will likely produce some light precip overnight, mainly
over central and north central WI. This looks to be in the form of
drizzle and freezing drizzle then as moisture arrives, a switch
to rain/snow showers is expected. A few breaks in the clouds are
possible early, otherwise skies will be cloudy through the night.
Low temps will be held up with the southerly flow and clouds,
ranging from around 30 north to the mid 30s to perhaps upper 30s
south/east.

For Tuesday...the low pressure will track into eastern WI in the
afternoon, with the upper trough digging into the northern Plains.
A moderate to heavy band of precip will set up over
northwest/north central WI in response to strong FGEN, upper
forcing and deep moisture. Mainly snow is expected in Vilas
County once the heavier band arrives, with a rain/snow mix
extending from Forest/Florence to Marathon, and mainly rain
farther east/south. The rain will start to transition to snow
late in the day from west to east as the cold front slowly moves
east and the surface low arrives in eastern WI. Strong forcing in
the DGZ will produce some heavier snow at times in far north
central WI, but models show the majority of the lift will be a
little below the DGZ. Models edged up a little with overall QPF as
they are honing in on the narrow band of heavy snow. QPF totals
in the 0.5 to 0.8" are now expected in Vilas, lower as you head
south/east. Snow ratios will be hovering between 8:1 and 11:1
through much of the event. This puts us close to or slightly above
warning criteria in Vilas, with an advisory snow looking likely
bordering it. But after collaboration with DLH/MQT/MPX, it was
decided to hold off on upgrading to warnings/advisories early this
morning. However, since totals have come up a little for Vilas,
and 6"+ totals are expected over the northwest half of the county,
we will put out a winter storm watch. Southeast winds will
increase in the warm sector, gusting to 30 mph. Could approach
gales on Lake Michigan, depending on degree of mixing. With
eastern WI being in the warm sector all day, temps will climb into
the 40s, with a 50 possible. Over the north, temps will barely
climb, staying in the lower half of the 30s.

.LONG TERM...Tuesday Night Through Sunday
Issued at 416 AM CST Mon Nov 28 2022

Initial system pulls away at the start of the period with the mean
flow to become nearly zonal for a time. A new shortwave trough to
move into the West Coast late week which backs the mean flow to
the southwest. A weak system in the northern stream streaks across
the northern tier of states going into next weekend, however there
are model differences on the timing of this system. Temperatures
to roller-coaster from above normal to below normal, then back to
near normal at the end the period.

Tuesday night and Wednesday...
The strengthening low pressure to move northeast into south-
central Ontario Tuesday night with a cold front to sweep across
the rest of WI Tuesday evening. Ongoing accumulating snow over
north- central WI with onset of CAA gradually changing mixed
precipitation or rain to snow overnight. While little accumulation
is expected over eastern WI, look for an additional one-half inch
over central WI/far northeast WI and another 1-2 inches over
north-central WI. This would bring totals into 4 to 7 inch range
north-central with highest values over northwest Vilas County. It
should also be noted that winds will begin to crank up after
midnight with gusts of 20 to 30 mph. This could create blowing/
drifting snow for the Wednesday morning commute. Min temperatures
to range from around 20 degrees north-central, to the upper 20s
east-central WI. Windy conditions to continue through Wednesday
with a tight pressure gradient between the strong low pressure
over east-central Ontario and high pressure over the central
Plains. Gusts of 30 to 40 mph can be expected with more blowing/
drifting of the new snow over north-central WI. Cannot rule out a
few snow showers or flurries with the passage of the trailing
shortwave trough, however any consistent snow showers may be along
the WI/MI border as west-northwest winds bring lake effect into
play. Any additional accumulations appear to be minor at the
moment. Do not see much if any diurnal warming on Wednesday with
max temperatures only in the lower 20s north-central, around 30
degrees eastern WI.

Wednesday night and Thursday...
A few snow showers or flurries could linger into Wednesday evening
before drier air arrives ahead of a surface ridge situated over
the Upper Midwest. Blustery conditions to persist through the
night and as skies become mostly clear to partly cloudy with min
temperatures in the single digits/teens, wind chills by daybreak
will drop into the single digits above or below zero. This surface
ridge slides across WI Thursday morning and reside to our east
Thursday afternoon. Winds will finally relax and back to the
south-southwest behind the departed surface ridge. Generally
partly sunny skies are expected with max temperatures to range
from the middle 20s north-central, to the lower 30s east-central
WI.

Thursday night and Friday...
Pressure gradient begins to tighten over WI Thursday night between
the high pressure to our east and a broad area of low pressure
over the northern Plains/central High Plains. This will prevent
temperatures from falling nearly as far as Wednesday night.
Models bring a cold front into western WI on Friday, but with
limited moisture and little upper support, prefer to keep the
forecast dry. Max temperatures for Friday to range from the middle
to upper 30s north, mainly lower 40s south.

Friday night and Saturday...
Models continue to show differences with the timing of the next
shortwave trough quickly moving across the CONUS Friday night into
Saturday. Faster models show precipitation chances spreading
across northeast WI Friday night and essentially leaving a dry
Saturday. Slower models hold the precipitation off until late
Friday night and continue the precipitation through Saturday.
Prefer to follow the consensus solution until this timing issue
gets resolved. Max temperatures Saturday to range from the middle
20s north-central, lower to middle 30s east-central WI.

Saturday night and Sunday...
Quiet weather conditions return for the latter half of the weekend
as high pressure moves across the region. Depending on how the
timing of the system from Saturday works out, this high pressure
would either be over the western Great Lakes or the eastern Great
Lakes which would impact winds and temperatures. For now, have max
temperatures on Sunday in the upper 20s to around 30 degrees
north, lower to middle 30s south.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1245 PM CST Mon Nov 28 2022

Mainly VFR conditions are expected to continue across the region
through the rest of the day. Ceilings will then gradually lower
overnight, with MVFR ceilings expected by sunrise tomorrow for
most of the region. Light snow and precipitation will work their
way in starting around 12Z-14Z for RHI and then expand
southeastwards through the remaining TAF sites. Those near the Fox
Valley including ATW, GRB, and MTW likely won't see the impacts of
any precipitation until after the current TAF period, at which
point the most likely precipitation type will be rain.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Tuesday morning through Tuesday evening
for WIZ005.
&&

SHORT TERM.....Bersch
LONG TERM......Kallas
AVIATION.......Uhlmann
Hazardous weather outlook, Nov 28, 4:28 AM CST, 10 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
428 AM CST Mon Nov 28 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
428 AM CST Mon Nov 28 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Hazardous travel conditions are likely across portions of the
area Tuesday into Wednesday as a vigorous storm system crosses the
region. The system will produce mainly snow across north-central
Wisconsin, with several inches of accumulation possible. A wintry
mix of rain and snow is anticipated from central through far
northeast Wisconsin. Mainly rain is expected over east-central
Wisconsin until the precipitation begins to taper off late Tuesday
night. Anyone with travel plans should continue to monitor later
forecasts for updated information.

Falling temperatures behind the storm could cause wet roads to
become icy late Tuesday night into early Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-291030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
428 AM CST Mon Nov 28 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few gale force gusts are possible on Tuesday and again on
Wednesday into Wednesday night.

Bersch/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:07 AM CSTWinter Storm WatchGRBVilas12 hr
Nov 28, 3:59 AM CSTSmall Craft AdvisoryGRB45 hr
Nov 28, 2:46 PM CSTWinter Weather AdvisoryGRBOneida31 hr
Nov 28, 2:49 PM CSTGale WatchGRB19 hr

Nearby

Winter Storm Warnings in Wisconsin, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.